# SDR PNSA990903

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CARGO DOOR LIGHT ILLUMINATED.  AIRCRAFT DEPRESSURIZED REMAINED IN PATTERN AND MADE AN UNEVENTFUL LANDING.  NO FAULTS WERE FOUND DOOR WAS RESECURED AND SUBSEQUENT FLIGHTS HAVE BEEN NORMAL.
